# SDR GTIA2024072238248

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 60,676 hours, 27,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR L1 & L2 DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED CREW DOOR L1 & L2 IAW AMM 52-10-00.
